# SDR SIMA20140830002

- Difficulty date: August 30, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 25,141 hours, 21,142 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 145272750006
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER OTBD ELEVATOR WING TIP SKIN HAS ELONGATED HOLES.  PERFORMED REPAIR ON RT ELEVATOR LOWER OTBD WING TIP SKIN IAW ERS-EM-55MR-161.
